# SDR ZZDA2010354

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 MISSING EPL COVER (CLEAR).  REPLACED COVER IAW AMM 33-51.
